Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sums of distinct unit fractions


Authors: Paul Erdős and Sherman Stein
Journal: Proc. Amer. Math. Soc. 14 (1963), 126-131
MSC: Primary 10.09
DOI: https://doi.org/10.1090/S0002-9939-1963-0142502-9
MathSciNet review: 0142502
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Herbert S. Wilf, Reciprocal bases for integers, Bull. Amer. Math. Soc. 67 (1961), 456. MR 0131549 (24:A1398)
  • [2] J. J. Sylvester, On a point in the theory of vulgar fractions, Amer. J. Math. 3 (1880), 332-335, 388-389. MR 1505274
  • [3] Paul Erdös, The solution in whole numbers of the equation: $ 1/{x_1} + 1/{x_2} + 1/{x_3} + \cdots + 1/{x_N} = a/b$, Mat. Lapok 1 (1950), 192-210.
  • [4] G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, 3rd. ed., Oxford Univ. Press, New York, 1954. MR 0067125 (16:673c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.09

Retrieve articles in all journals with MSC: 10.09


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0142502-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society